# SDR DL757081291

- Difficulty date: September 24, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 75,279 hours, 36,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 140N250538
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AAI INSPECTION AT ATS/PAE INSPECTION FOUND THE INTERCOSTAL UPPER FLANGE CRACKED AT BS 662 RBL 45 WL 208.  REMOVED UPPER ANGLE BS 662 RBL 45 WL 208 IAW SRM 51-40-04-0G.  FABRICATED NEW ANGLE FROM 7075-T6 0.032 LOT 827686 IAW SRM 53-30-51, 51-40-02, 51-40-05, 51-30-01-0G, 51-20-01-0G.  INSTALLED NEW ANGLE IAW SRM 51-40-04-0G.
